# SDR SWAA000908

- Difficulty date: May 16, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 47,187 hours, 47,655 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 6550582
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT ELEVATOR REAR SPAR CRACKED NEAR SECOND  I/B TAB HINGE.  REMOVED AND REPLACED LT ELEVATOR ASSY PER MM.
